# SDR DHL9972724C

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING NR 4 FLAP TRACK ASSY FIXED FAIRING REAR CUT OUT HAVE TWO AREAS WITH MATERIAL DENTED AND CRACKED.  ROUTED OUT CRACK AREA ON NR 4 FLAP TRACK FIXED FAIRING PER SRM 51-10-1 MAINTAINED EDGE DISTANCE FOUND TO BE WITHIN LIMITS, REPLACED DENTED RIB PER B727 STM 51-40-3 USING .040 2024T3 1 X 1 X 10, ALODINED AND PRIMED ROUTED AREA AND NEW RIB IAW SRM 51-10-2  N/R 1454.
